Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Heavy bleeding post inserting implant, prescribed microgynon. Is it safe with implanon?

Hi last time I had my implant put in, after just under a year later I was bleeding lots so I was given tablets to take to stop the bleeding whilst I went on holiday. The same has happened again and I go on holiday on Tuesday and the doctor gave me microgynon to take, is this safe to use with the implanon . I feel really sick all the time and the day after first taking it I was vomiting loads. The doctor I saw was foreign and Im not sure she understood me properly as she didn t even appear to be listening
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello ma'am and welcome.

Microgynon will simply help by reducing/stopping the bleeding and so tou should be able to enjoy your holiday. It is fine to use with contraception and the effect it has is due to the hormonal content of the medication ma'am. Please re-visit your doctor if the pill causes too many undesired effects.

Hope this helps.

Best wishes.
Answered: Wed, 25 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor